# SDR QMLA2014110814131

- Difficulty date: November 8, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N610PA
- Make and model: Bell 407
- Aircraft serial: 54484
- Aircraft time: 90 hours, 160 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Transmission
- Part time: 90 hours, 160 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

XMSN CHIP ILLUMINATED, FOUND SLUDGE ON LOWER XMSN CHIP DETECTOR.
